# SDR F3LA2010100600524

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 25,264 hours, 13,214 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR964427
- Part serial: NSN
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0033, EMERGENCY EXIT LIGHT AT ROW 13ABC INOP. FOUND CONNECTOR AT LIGHT ASSEMBLY TO BE INPROPERLY CONNECTED. RE-SEATED CONNECTOR IAW AIRBUS A318 AMM 33-51-19-400-003 SUBTASK 33-51-19-420-052 STEP A(1)(A)(B). OPS CHECK GOOD IAW AMM 33-51-00-710-001
